# SDR DALA2025022001341

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 31,030 hours, 12,166 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65448918
- Part serial: 19794804
- Condition: False Activation
- Location: Hyd System
- Part time: 31,024 hours, 12,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3836 -DIV/HYD- DIVERTED TO ATL DUE TO FLIGHT CONTROL 'B' LOW PRESSURE LIGHT ILLUMINATED. FOLLOWING QRH AUTOPILOT DISCONNECTED AND YAW DAMP INOPERATIVE. UNABLE TO CONTINUE WITHOUT YAW DAMP DUE TO WEATHER IN LGA. CORRECTIVE ACTION: MAINTENANCE REPLACED FLIGHT CONTROL HYD MODULE PER B737 AMM 27-09.
